MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11" (28 CM) SMALLBORE EXT SET W/NANOCLAVE¿, 6-PORT NANOCLAVE¿ MANIFOLD, CHECK V; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11" (28 CM) SMALLBORE EXT SET W/NANOCLAVE¿, 6-PORT NANOCLAVE¿ MANIFOLD, CHECK V; STOPCOCK, I.V. SET
Catalog Number AM6127
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 11" (28 cm) smallbore ext set w/nanoclave¿, 6-port nanoclave¿ manifold, check valve, clamp, rotating luer where the customer reported that the registered nurse (rn) noticed that the manifold connected to the patient was leaking.The rn then reordered all new drips and replaced the manifold and the ggt lines connected to it.The manifold was leaking at the last port on the back where there was no bonded microclave, and the carrier solution was infusing through this port.The patient weighed 2.6kg.The medication infusing was sodium chloride 0.45% with heparin 1 unit/ml, rate 2ml/hr and the medication is infused by central line, the event occurred during patient infusion, but no harm was reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A device history review could not be completed due to the unknown lot number.
 
Additional Manufacturer Narrative
Corrected/additional information - the device is not available, and lot number unknown, therefore the h6 codes have been updated.

Brand Name
11" (28 CM) SMALLBORE EXT SET W/NANOCLAVE¿, 6-PORT NANOCLAVE¿ MANIFOLD, CHECK V
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24970049
Report Number9617594-2026-00401
Device Sequence Number21446607
Product Code FMG
UDI-Device Identifier00887709086357
UDI-Public00887709086357
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM6127
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SODIUM CHLORIDE 0.45% W/HEPARIN 1 UNIT/ML, MFR UNK.
Patient Age13 DA
Patient SexFemale
Patient RaceWhite